# SDR C2XA11IA102

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 21,191 hours, 11,373 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02133
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 23,770 hours, 12,742 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - THE CREW REPORTED THAT AFTER TAKEOFF FROM IAH HAD A STRONG SMELL LIKE RUBBER IN THE COCKPIT WITH NO VISUAL SIGN OF SMOKE, AND THE SMELL DISSIPATED AFTER FIVE MINUTES.  THE AIRCRAFT CONTINUED TO CRW WHERE IT LANDED WITHOUT INCIDENT.  AFTER TAKEOFF FROM CRW, THE SMELL REPEATED WITH NO VISIBLE SMOKE, AND AGAIN DISSIPATED AFTER 5 MINUTES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED FIM 21-200-810-801-A, REMOVED AND REPLACED THE NR 2 RECIRC FAN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
